| Model Number |
2B8014 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6) should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that thirty four (34) empty intravia containers had particulates inside the bags.This was noticed prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d4: expiration date (update the null value to n/a), h4, h6(update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.